# SDR SIMA200734402

- Difficulty date: December 9, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 7,607 hours, 6,667 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Button
- Part number: 4800112
- Condition: Failed
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED, RIGHT AFTER TAKEOFF AT ABOUT 2000 FEET WING AND STAB FAIL CAUTION CAME ON FOLLOWED BY ICE CONDITION A/I INOP WARNING ON EICAS.  RETURNED FOR LANDING AT ORD.  VISUALLY INSPECTED PRESSURE SWITCH MANIFOLD, WING ANTI ICE VALVES, AND SENSE LINES AT WING TO FUSE FAIRING FOR SECURITY AND ABNORMALITIES.  NO DEFECTS NOTED.  REMOVED AND REPLACED BOTH ENGINE BLEED PUSHBUTTONS IAW EMB 145 20-13-04.  OPS CHECK NUMEROUS TIMES IAW EMB 145 30-00-00.  OPS CHECK GOOD, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
